Local invariants for a class of mixed states

Albeverio, Sergio ; Fei, Shao-Ming ; Goswami, Debashish (2005) Local invariants for a class of mixed states Physics Letters A, 340 (1-4). pp. 37-42. ISSN 0375-9601

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1016/j.physleta.2005.04.005


We investigate the equivalence of quantum states under local unitary transformations. A complete set of invariants under local unitary transformations is presented for a class of mixed states. It is shown that two states in this class are locally equivalent if and only if all these invariants have equal values for them.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:102135
Deposited On:01 Feb 2018 04:02
Last Modified:01 Feb 2018 04:02

Repository Staff Only: item control page